Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 26, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 12:40 AM CDT for 4 counties in Texas. It was in force for 4 hr. 23 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2025, 12:40 AM CDT (05:40 UTC)
- Expired
- Jun 12, 2025, 5:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 32 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 2:46 AM CDT | FLOOD | 3 N Hollywood Park, TX | Report from mPING River/Creek overflowing. |
| Jun 12, 2:46 AM CDT | FLASH FLOOD | 3 N Hollywood Park, TX | Corrects previous flood report from 3 N Hollywood Park. Report from mPING River/Creek overflowing. |
| Jun 12, 3:00 AM CDT | RAIN 5.28 | 4 Ene Fischer, TX | Mesonet station BFST2 4.3 E Fischer. |
| Jun 12, 3:14 AM CDT | FLASH FLOOD | 2 Nw Olmos Park, TX | report from mping River/Creek overflowing. |
| Jun 12, 3:16 AM CDT | FLASH FLOOD | 4 Ese Fischer, TX | Comal County Sheriff reports several low water crossings flooded. |
| Jun 12, 3:26 AM CDT | FLASH FLOOD | Garden Ridge, TX | Report from mPING. River/Creek overflowing. |
| Jun 12, 3:30 AM CDT | RAIN 4.24 | 2 Ne Castle Hills, TX | Mesonet station FW8761 San Antonio. |
| Jun 12, 3:30 AM CDT | RAIN 4.76 | Garden Ridge, TX | Mesonet station DW7721 Garden Ridge. |
| Jun 12, 3:31 AM CDT | FLASH FLOOD | Hollywood Park, TX | 29 low water crossings reported flooded in northern Bexar County. |
| Jun 12, 3:34 AM CDT | FLASH FLOOD | Wimberley, TX | Multiple low water crossings reported closed due to flooding. |
| Jun 12, 3:35 AM CDT | RAIN 4.7 | 2 W New Braunfels, TX | Mesonet station AW802 NEW BRAUNFELS. |
| Jun 12, 3:50 AM CDT | FLASH FLOOD | Live Oak, TX | News media story of 9 homes flooded along Shin Oak Drive. Time estimated by radar. |
| Jun 12, 4:00 AM CDT | FLASH FLOOD | 2 Sse Hill Country Vill, TX | *** 1 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. A non-vehicle related flash flood fatality was reported near Wurzbach Parkway and Salado Creek on June 14th associated |
| Jun 12, 4:11 AM CDT | RAIN 6.1 | 2 N Cibolo, TX | |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 10 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was meas |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 11 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was meas |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 11 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated report as all missing persons are now accounted for. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 4 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. Several vehicles were swept off the Loop 410 access road into Beitel Creek. There are four confirmed fatalities in thi |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 4 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. Several vehicles were swept off the Loop 410 access road with a total of 13 vehicles ending up in Beitel Creek. There |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 5 FATAL, 4 INJ *** Updated fatality, injury, and unaccounted for count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. At least 15 vehicles were |
| Jun 12, 4:15 AM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | *** 9 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measu |
| Jun 12, 4:40 AM CDT | FLASH FLOOD | 2 Ene Selma, TX | Photo of cars submerged due to flooding on the main lanes of I-35 at FM3009. |
| Jun 12, 4:41 AM CDT | RAIN 6.01 | 2 Ne Castle Hills, TX | Measured at San Antonio Intl Airport since 11 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 126 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.7 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1936 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
344
WGUS54 KEWX 120540
FFWEWX
TXC029-091-187-209-121000-
/O.NEW.KEWX.FF.W.0026.250612T0540Z-250612T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1240 AM CDT Thu Jun 12 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northeastern Bexar County in south central Texas...
Central Comal County in south central Texas...
West Central Guadalupe County in south central Texas...
Central Hays County in south central Texas...
* Until 500 AM CDT.
* At 1240 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Austin, New Braunfels, Schertz, Cibolo, Converse,
Universal City, Live Oak, Selma, Dripping Springs, Wimberley,
Canyon Lake Dam, Randolph AFB, San Antonio Int Airport, Canyon
Lake, Alamo Heights, Windcrest, Terrell Hills, Bulverde and Garden
Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3000 9825 3015 9815 3015 9820 3022 9820
3022 9798 3020 9795 3018 9792 3016 9789
2986 9805 2953 9822 2943 9860 2946 9859
2975 9841
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MO1 follow-up statement
748
WGUS74 KEWX 120656
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
156 AM CDT Thu Jun 12 2025
TXC029-091-187-209-121000-
/O.CON.KEWX.FF.W.0026.000000T0000Z-250612T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Comal TX-Guadalupe TX-Hays TX-
156 AM CDT Thu Jun 12 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING FOR NORTHEASTERN BEXAR, CENTRAL COMAL, WEST CENTRAL
GUADALUPE AND CENTRAL HAYS COUNTIES...
At 156 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 4 inches of rain have
fallen. The expected rainfall rate is 1 to 3 inches in 30 minutes.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Flash flooding is likely ongoing. Slow storm motion and
training could lead to isolated storm total rains as high as 7
inches.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
San Antonio, Austin, New Braunfels, Schertz, Cibolo, Converse,
Universal City, Live Oak, Selma, Dripping Springs, Wimberley,
Canyon Lake Dam, Randolph AFB, San Antonio Int Airport, Canyon
Lake, Alamo Heights, Windcrest, Terrell Hills, Bulverde and Garden
Ridge.
As of 1:40 AM CDT, the river gauge on North Gatlin Creek near
Dripping Springs reported 3.91 inches of rain in less than 2 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3000 9825 3015 9815 3015 9820 3022 9820
3022 9798 3020 9795 3018 9792 3016 9789
2986 9805 2953 9822 2943 9860 2946 9859
2975 9841
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 30 MINUTES
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 12:35 AM CDT, 5 minutes earlier.
Area forecast discussion, Jun 12, 12:35 AM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1235 AM CDT Thu Jun 12 2025 ...New AVIATION... .UPDATE... Issued at 932 PM CDT Wed Jun 11 2025 With the expansion of the level 3 of 4 risk on the evening issuance of the excessive rainfall outlook southwestward into the San Antonio metro area and the latest short term guidance trends, including the Warn-on-Forecast, we have also elected to expand the Flood Watch southwestward to include Bexar, Bandera, Medina counties and points eastward. Rainfall amounts of 2 to 4 inches with isolated amounts near or in excess of 6 inches are possible. && .SHORT TERM... (Tonight through Thursday night) Issued at 304 PM CDT Wed Jun 11 2025 Expansive cloud cover from early morning rains has mainly shifted east of the region early this afternoon. Some earlier showers over the southern Edwards Plateau have moved eastward into the Hill Country. Elsewhere, some clouds are noted, but with the cooling and stabilization from earlier, development is slow. As we head through the evening hours, we should see an increase in the coverage of showers and storms across the Hill Country. While there is some disagreement among the hi-res models, we expect the activity over the Hill Country to move eastward into the I-35 corridor along with some additional development over the coastal plains region. With slow-moving storms in an environment with high precipitable water values (1.75-2.25"), locally heavy rain is a concern from this evening into Thursday. Hi-res models tend to show the higher amounts near and east of the I-35 corridor for areas generally along and north of a Burnet to Austin to La Grange line. These areas have seen some recent rains and with expected moderate to heavy rain, a Flood Watch has been issued for Burnet, Williamson, Travis, Lee, Bastrop and Fayette counties. The watch begins at 7 PM this evening and runs until 7 PM Thursday. Rainfall amounts of 2 to 4 inches are possible, with amounts up to 6 inches in a few spots. The higher rain chances begin to shift eastward Thursday evening, but will keep a good chance for showers and storms in the forecast given a lingering upper trough axis over the region. && .LONG TERM... (Friday through Wednesday) Issued at 304 PM CDT Wed Jun 11 2025 An upper level low pressure system over the eastern part of the Southern Plains is forecasted to push into the Middle Mississippi Valley on Friday into Saturday. The subtropical ridge builds out west across the four corners region and northern Mexico providing a dry weather pattern across South Central Texas for the weekend into the middle of next week. High temperatures are likely to be at or slightly above normal climate values ranging from the lower to mid 90s across most areas and up to 101 along the Rio Grande. For the overnight lows, temperatures range from the mid to upper 70s areawide. && .AVIATION... (06Z TAFS) Issued at 1231 AM CDT Thu Jun 12 2025 Thunderstorms are moving into the San Antonio area and ceilings have lowered. Any storm that moves across an airport will reduce visibility and produce strong, gusty winds. Storms should move into Austin within the next hour. There's about a three hour window for storms to move through. Once the line moves through, there will be isolated showers with lightning possible. All of the rain should be gone by around noon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 88 75 93 76 / 50 20 20 0 Austin Bergstrom Intl Airport 88 75 92 76 / 50 20 30 0 New Braunfels Muni Airport 89 75 93 75 / 60 20 20 0 Burnet Muni Airport 86 72 91 74 / 30 10 20 0 Del Rio Intl Airport 96 77 100 78 / 0 0 0 0 Georgetown Muni Airport 86 74 91 75 / 40 20 20 0 Hondo Muni Airport 91 74 94 75 / 30 10 10 0 San Marcos Muni Airport 89 75 93 75 / 50 20 30 0 La Grange - Fayette Regional 86 75 91 76 / 80 30 40 0 San Antonio Intl Airport 90 76 93 77 / 40 20 20 0 Stinson Muni Airport 92 77 95 78 / 50 20 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe- Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson- Wilson. && Short-Term...Platt Long-Term...17 Aviation...05
In the hours before
Local storm report, Jun 11, 11:45 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1145 PM CDT Wed Jun 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM Tstm Wnd Gst 2 E Grey Forest 29.61N 98.65W
06/11/2025 E60 MPH Bexar TX Public
Estimated 60 mph wind gust and hail up to
penny size.
&&
MBLocal storm report, Jun 11, 11:47 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1147 PM CDT Wed Jun 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM Hail 2 E Grey Forest 29.61N 98.65W
06/11/2025 E0.75 Inch Bexar TX Public
Hail up to penny size. 60 mph wind gusts
reported as well.
&&
MBSpecial weather statement, Jun 12, 12:15 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1215 AM CDT Thu Jun 12 2025
TXZ204-120600-
Medina TX-
1215 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of central Medina
County through 100 AM CDT...
At 1215 AM CDT, Doppler radar was tracking a strong thunderstorm over
D'Hanis, or 7 miles west of Hondo, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hondo, New Fountain, Quihi, and D'Hanis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2925 9931 2937 9936 2953 9910 2928 9896
TIME...MOT...LOC 0515Z 245DEG 8KT 2933 9929
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BradyLocal storm report, Jun 12, 12:17 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1217 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM Flash Flood 2 SW Helotes 29.55N 98.72W
06/12/2025 Bexar TX Mesonet
Low water crossings in northwest Bexar
County beginning to flood per
bexarflood.org.
&&
JRSpecial weather statement, Jun 12, 12:19 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1219 AM CDT Thu Jun 12 2025
TXZ204-205-120600-
Bexar TX-Medina TX-
1219 AM CDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of east central Medina
and northwestern Bexar Counties through 100 AM CDT...
At 1219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cliff to Leon Valley. These storms were
nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Shavano
Park, Hollywood Park, Cross Mountain, Lackland AFB, Cliff, Leon
Springs, The Dominion, Government Canyon State Natural Area, Rio
Medina, Sea World, Castle Hills, Balcones Heights, Hill Country
Village, Grey Forest, San Geronimo, and Fiesta Texas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2944 9896 2963 9886 2970 9880 2964 9837
2938 9858
TIME...MOT...LOC 0519Z 216DEG 4KT 2952 9887 2950 9862
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BradySpecial weather statement, Jun 12, 12:20 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1220 AM CDT Thu Jun 12 2025
TXZ189-191-205-206-120600-
Comal TX-Bexar TX-Hays TX-Kendall TX-
1220 AM CDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of central Hays,
southeastern Kendall, north central Bexar and Comal Counties through
100 AM CDT...
At 1220 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Driftwood to near Bulverde. Movement was
east at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Braunfels, Schertz, Kyle, Buda, Dripping Springs, Wimberley,
Canyon Lake Dam, Canyon Lake, Fair Oaks Ranch, Bulverde, Garden
Ridge, Woodcreek, Guadalupe River State Park, Smithson Valley, Spring
Branch, Fischer, Driftwood, Bergheim, Timberwood Park, and Mountain
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3016 9790 3010 9782 2962 9824 2976 9865
2995 9843 2994 9841 3004 9830 3007 9829
3020 9813
TIME...MOT...LOC 0520Z 261DEG 8KT 3013 9809 2975 9846
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BradyThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.